# SDR C2XA01CL067

- Difficulty date: March 24, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FLIGHT 4141 ON LANDING IN PITT THE AIRCRAFT SKIDDED OFF THE RUNWAY.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE AND NO DAMAGE WAS FOUND.  MAINTENANCE ALSO FOUND THE AIRCRAFT WAS PULLING TO THE RIGHT ON TAXI.  FOUND THE STEERING CONTROL WHEEL WAS OFF 7 DEGREES.  THE NOSEWHEEL STEERING TILLER WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE STEERING CONTROL MODULE AND STEERING MANIFOLD WERE REPLACED FOR PRECAUTIONARY REASONS.
